Analytical solutions to heat transfer equations by homotopy-perturbation method revisited

M. S H Chowdhury, Ishak Hashim

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

In this Letter, the problem of determining the temperature distribution of a straight rectangular fin with power-law temperature-dependent surface heat flux is revisited. The solution of the corresponding nonlinear boundary-value problem (BVP) based on the homotopy-perturbation method (HPM) presented earlier is corrected and extended.

Original languageEnglish
Pages (from-to)1240-1243
Number of pages4
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number8
DOIs
Publication statusPublished - 18 Feb 2008

Fingerprint

fins
boundary value problems
heat flux
temperature distribution
heat transfer
perturbation
temperature

Keywords

  • Fins
  • Homotopy-perturbation method
  • Nonlinear BVPs

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Analytical solutions to heat transfer equations by homotopy-perturbation method revisited. / Chowdhury, M. S H; Hashim, Ishak.

In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 372, No. 8, 18.02.2008, p. 1240-1243.

Research output: Contribution to journalArticle

@article{cfb7c952eda546d79b8192dc24687175,
title = "Analytical solutions to heat transfer equations by homotopy-perturbation method revisited",
abstract = "In this Letter, the problem of determining the temperature distribution of a straight rectangular fin with power-law temperature-dependent surface heat flux is revisited. The solution of the corresponding nonlinear boundary-value problem (BVP) based on the homotopy-perturbation method (HPM) presented earlier is corrected and extended.",
keywords = "Fins, Homotopy-perturbation method, Nonlinear BVPs",
author = "Chowdhury, {M. S H} and Ishak Hashim",
year = "2008",
month = "2",
day = "18",
doi = "10.1016/j.physleta.2007.09.015",
language = "English",
volume = "372",
pages = "1240--1243",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "8",

}

TY - JOUR

T1 - Analytical solutions to heat transfer equations by homotopy-perturbation method revisited

AU - Chowdhury, M. S H

AU - Hashim, Ishak

PY - 2008/2/18

Y1 - 2008/2/18

N2 - In this Letter, the problem of determining the temperature distribution of a straight rectangular fin with power-law temperature-dependent surface heat flux is revisited. The solution of the corresponding nonlinear boundary-value problem (BVP) based on the homotopy-perturbation method (HPM) presented earlier is corrected and extended.

AB - In this Letter, the problem of determining the temperature distribution of a straight rectangular fin with power-law temperature-dependent surface heat flux is revisited. The solution of the corresponding nonlinear boundary-value problem (BVP) based on the homotopy-perturbation method (HPM) presented earlier is corrected and extended.

KW - Fins

KW - Homotopy-perturbation method

KW - Nonlinear BVPs

UR - http://www.scopus.com/inward/record.url?scp=38849199766&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38849199766&partnerID=8YFLogxK

U2 - 10.1016/j.physleta.2007.09.015

DO - 10.1016/j.physleta.2007.09.015

M3 - Article

VL - 372

SP - 1240

EP - 1243

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 8

ER -